# SDR FDEA202201160072

- Difficulty date: January 16, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N842FD
- Make and model: Boeing 777FHT
- Aircraft serial: 38969
- Aircraft time: 41,583 hours, 6,310 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF HIGH FREQUENCY EDDY CURRENT INSPECTION ON RIGHT   HAND EXTERIOR FUSELAGE SKIN COMMON TO UNDERWING LONGERON FITTING, FOUND 01   EACH CRACK AROUND FASTENER HOLE AT STATION 1033 STRINGER 37R, APPROXIMATELY 1.0   INCH IN LENGTH, AS MARKED. COMPLIED WITH E.A.#G-5710-T0366056 A P2. TITLE : WING-BASIC WING STRUCTURE-RING   CHORD, FRONT SPAR LOWER CHORD AND FRONT SPAR WEB-INSPECTION AND MODIFICATION-  SB 77-57A0122RB. REPAIRED CLASSIFIED AS MAJOR PER 6-2-100.
